# SDR REXA2015081200786

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-230-500, SERVICE DOOR LOWER SEAL STRIKER CORRODED AROUND FWD SCREW HOLES.  R & R SERVICE DOOR LOWER STRIKER PLATE IAW AMM 53-21-23-00-801-A01 & 583-21-23-400-801-A01.  REMOVED BRACKETS ANGLES & SEAL STRIKERS IAW SRM 51-42-06-001-001-A01.  INSTALLED SERVICE DOOR STRIKER PLATE IAW SRM 51-42-06.  INSTALLED PROTECTOR PLATE IAW AMM 53-21-23. INSTALLED SERVICE DOOR FITTINGS IAW AMM 53-21-27.  LEAK CHECK OF SERVICE DOOR GOOD IAW AMM 52-00-00-790-801-A01.
